Duality in D.C. Programming: The Case of Several D.C. Constraints

Research output: Contribution to journalArticleResearchpeer-review

53 Citations (Scopus)

Abstract

We introduce a duality scheme for the problem of minimizing the difference of two extended real-valued convex functions (d.c. functions) under finitely many d.c. constraints in terms of the Legendre-Fenchel conjugates of the involved convex functions. © 1999 Academic Press.
Original languageEnglish
Pages (from-to)657-671
JournalJournal of Mathematical Analysis and Applications
Volume237
DOIs
Publication statusPublished - 15 Sep 1999

Fingerprint Dive into the research topics of 'Duality in D.C. Programming: The Case of Several D.C. Constraints'. Together they form a unique fingerprint.

  • Cite this